# SDR DTHA201202274682

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3194
- Aircraft time: 9,216 hours, 9,776 cycles
- Engine: Pwa PW306B
- Engine time: 5,586 hours, 5,740 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Part number: 31B419704
- Part serial: 635
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 602 hours, 682 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON APPROACH IN FLIGHT NOTED A DECREASE OF N1 SPEED AND A POPPING SOUND WAS EMITTED FROM THE LEFT ENGINE WHICH WAS EVIDENT A COMPRESSOR STALL EVENT.  DURING THIS EVENT THE ENGINE AUTO IGNITION WAS ENGAGED AND RETURNED TO NORMAL PARAMETERS AFTER A PERIOD OF ABOUT 20 TO 30 SECONDS AND THE AIRCRAFT WAS LANDED WITH NO ABNORMALITIES OR FAULTS PRESENT.  DURING THE EVENT THERE WERE NO FAULTS OR MESSAGES PRESENT.
